Chemotherapy-Related Posterior Reversible Leukoencephalopathy Syndrome – kazuistika

A 45-year-old woman with small-cell lung cancer presented to a hospital emergency department in an acute confusional state, with blurred vision and mild headache. Following progressively increasing lethargy, she subsequently became unresponsive to tactile and verbal stimuli. She had recently been started on chemotherapy with carboplatin and gemcitabine.

více: MedScapeCME

Share/Save/Bookmarka2a_linkname=“Medicina prakticky“;a2a_linkurl=“http://medicinaprakticky.blogspot.com/“;

Napsat komentář

Vyplňte detaily níže nebo klikněte na ikonu pro přihlášení:

WordPress.com Logo

Komentujete pomocí vašeho WordPress.com účtu. Log Out / Změnit )

Twitter picture

Komentujete pomocí vašeho Twitter účtu. Log Out / Změnit )

Facebook photo

Komentujete pomocí vašeho Facebook účtu. Log Out / Změnit )

Google+ photo

Komentujete pomocí vašeho Google+ účtu. Log Out / Změnit )

Připojování k %s